# SDR RAIA980522

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Part number: AS105
- Condition: Sticking
- Location: Bs 463
- Part time: 12,480 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 7430 - STL - INFLIGHT ELEVATOR CONTROL STICKS.  MAINTENANCE INSPECTED AND REPLACED ELEVATOR CONTROL CABLE PULLEY AT AIRFRAME STATION 463.  (M)
